# SDR VTZA97083

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Prop
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6160 - IAD-TYS - DURING CRUISE, AN UNSCHEDULED LANDING DUE TO RIGHT PROP HEAT FAILED INFLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRE ON BRUSH BLOCK, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
